The Cause Of Heart Palpitations Every Afternoon In People With Stomach Acid?
Recently, my stomach acid went up, then I checked it with omeprazole, temulawa, a small yellow capsule, it says ‘nova’, then a magh syrup, if I am not mistaken, it’s called catalapepsa, but why is it that every evening I am drank, this is the effect of the drug or I wonder how?
Good night Atikaa.
Seeing your complaint, your condition can be caused by things like:
Medication side effects Gastric acid disorders that are recurring Heart problems such as heart rhythm disorders Anxiety and some other causes To find out if your complaint is caused by medication or due to other disorders, you can contact your doctor to check your condition. If necessary, you might do a lab, heart record or chest X-ray. Also tell the doctor what medicines you are taking at the moment.
At home, you can try to pay attention to your complaints arising when you're doing what activities, are in certain circumstances or whether after consuming certain drugs / foods / drinks.
I hope this helps.